PIER
 
Progress In Electromagnetics Research
ISSN: 1070-4698, E-ISSN: 1559-8985
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 59 > pp. 199-213

FRACTIONAL CURL OPERATOR IN CHIRAL MEDIUM AND FRACTIONAL NON-SYMMETRIC TRANSMISSION LINE

By A. Hussain and Q. A. Naqvi

Full Article PDF (118 KB)

Abstract:
Fractional curl operator has been utilized to wave propagation in lossless, isotropic, homogeneous and reciprocal chiral medium when it contains interfaces. The fractional solutions for the corresponding standing wave solution and transverse impedance are determined. Equivalent fractional non-symmetric transmission line has also been analyzed.

Citation: (See works that cites this article)
A. Hussain and Q. A. Naqvi, "Fractional Curl Operator in Chiral Medium and Fractional Non-Symmetric Transmission Line," Progress In Electromagnetics Research, Vol. 59, 199-213, 2006.
doi:10.2528/PIER05092801
http://www.jpier.org/PIER/pier.php?paper=0509281

References:
1. Oldham, K. B. and J. Spanier, The Fractional Calculus, Academic Press, New York, 1974.

2. Engheta, N., "Fractional curl operator in electromagnetics," Microwave Opt. Tech. Lett., Vol. 17, 86-91, 1998.
doi:10.1002/(SICI)1098-2760(19980205)17:2<86::AID-MOP4>3.0.CO;2-E

3. Ozaktas, H. M., Z. Zalevsky, and M. A. Kutay, The Fractional Fourier Transform with Applications in Optics and Signal Processing, Wiley, New York, 2001.

4. Naqvi, Q. A., G. Murtaza, and A. A. Rizvi, "Fractional dual solutions to Maxwell equations in homogeneous chiral medium," Optics Communications, Vol. 178, 27-30, 2000.
doi:10.1016/S0030-4018(00)00651-9

5. Lakhtakia, A., "A representation theorem involving fractional derivatives for linear homogeneous chiral media," Microwave Opt. Tech. Lett., Vol. 28, 385-386, 2001.
doi:10.1002/1098-2760(20010320)28:6<385::AID-MOP1048>3.0.CO;2-L

6. Veliev, E. I. and N. Engheta, "Fractional curl operator in reflection problems," 10th Int. Conf. on Mathematical Methods in Electromagnetic Theory, 14-17, 2004.

7. Naqvi, Q. A. and A. A. Rizvi, "Fractional dual solutions and corresponding sources," PIER, Vol. 25, 223-238, 2000.

8. Naqvi, Q. A. and M. Abbas, "Fractional duality and metamateri- als with negative permittivity and permeability," Optics Commu- nications, Vol. 227, 143-146, 2003.
doi:10.1016/j.optcom.2003.08.041

9. Naqvi, Q. A. and M. Abbas, "Complex and higher order fractional curl operator in electromagnetics," Optics Communications, Vol. 241, 349-355, 2004.
doi:10.1016/j.optcom.2004.07.028

10. Lindell, I. V., A. H. Sihvola, S. A. Tretyakov, and A. J. Viitanen, Electromagnetic Waves in Chiral and Bi-isotropic Media, Artech House, Boston, 1994.


© Copyright 2014 EMW Publishing. All Rights Reserved